# SDR SWIA201743680

- Difficulty date: August 10, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 33,184 hours, 28,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180551
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF PAX DOOR INNER SKIN, FOUND LIGHT CORROSION ON INTERCOSTAL  ON THE AFT MID, LOWER SECTION OF DOOR. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM. ALL CHECKS GOOD.
